# SDR AT0700054

- Difficulty date: December 2, 2005
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEND FOUND IN BOTTOM EDGE OF MAIN CABIN DOOR PER RES 05-1513 HFEC AT EVERY C-CHECK.  INSTALLED DOUBLER REPAIR AT BOTTOM EDGE OF MAIN CABIN DOOR IAW SRM 52-10-01 PAGE 202 FIG 201.  MATERIAL USED 7075.T6.050 35 X 8 INCHES.
